MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0196-0644(96)70203-2

Медицинская библиотека · Annals of emergency medicine · 1996

Methemoglobinemia from perineal application of an anesthetic cream.

Ferraro-Borgida M J, Mulhern S A, DeMeo M O, Bayer M J

Клинический случайСтатьяПеревод в очереди

Аннотация

A 34-year-old woman presented with cyanosis and a methemoglobin level of 23.2% after perineal application of a topical anesthetic cream containing 20% benzocaine. Many commonly used products contain high levels of benzocaine, and their use can lead to life-threatening methemoglobin levels. This case reinforces the need for stricter guidelines for product use and warning labels to alert consumers to this potential side effect of topical benzocaine-containing products sold over the counter.

Для цитирования: Ferraro-Borgida M J, Mulhern S A, DeMeo M O, Bayer M J. Methemoglobinemia from perineal application of an anesthetic cream.. Annals of emergency medicine. 1996. DOI: 10.1016/s0196-0644(96)70203-2.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.